Alert archive / Indiana / Beach Hazards Statements in 2020
Beach Hazards Statement 3, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 22, 2020, 9:21 PM CDT for Porter County, Indiana. It took effect at Jun 23, 2020, 6:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2020, 9:21 PM CDT (02:21 UTC)
- In effect from
- Jun 23, 2020, 6:00 AM CDT
- Expired
- Jun 23, 2020, 3:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
County Porter County, IN
The radar
The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567 WHUS43 KLOT 230221 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 921 PM CDT Mon Jun 22 2020 INZ002-231030- /O.NEW.KLOT.BH.S.0003.200623T1100Z-200623T2000Z/ Porter- 921 PM CDT Mon Jun 22 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM CDT TUESDAY THROUGH TUESDAY AFTERNOON... The National Weather Service in Chicago has issued a Beach Hazards Statement...which is in effect from 6 AM CDT Tuesday through Tuesday afternoon. * LOCATION...Porter County, Indiana beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ MTF
3 follow-up statements
284 WHUS43 KLOT 230806 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 306 AM CDT Tue Jun 23 2020 INZ002-231615- /O.CON.KLOT.BH.S.0003.200623T1100Z-200623T2000Z/ Porter- 306 AM CDT Tue Jun 23 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * LOCATION...Porter County, Indiana beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$ Borchardt
333 WHUS43 KLOT 231516 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1016 AM CDT Tue Jun 23 2020 INZ002-232000- /O.CON.KLOT.BH.S.0003.000000T0000Z-200623T2000Z/ Porter- 1016 AM CDT Tue Jun 23 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * LOCATION...Porter County, Indiana beaches. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 6 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid dangerous swimming conditions and do not venture out on shoreline structures or jetties or piers. Please check with your local authorities on potential beach closures. && $$
613 WHUS43 KLOT 232010 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 310 PM CDT Tue Jun 23 2020 INZ002-232115- /O.EXP.KLOT.BH.S.0003.000000T0000Z-200623T2000Z/ Porter- 310 PM CDT Tue Jun 23 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... The beach hazard statement is no longer in effect. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 22, 7:28 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 22, 7:28 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Chicago/Romeoville, IL 728 PM CDT Mon Jun 22 2020 .MESOSCALE DISCUSSION... 727 PM CDT A high coverage of storms prevails and especially of rain early this evening across the forecast area. The hazardous weather threat has transitioned to a localized flash flooding one, though an isolated threat of wind gusts to 45-60 mph continues through 9 p.m. Multiple synoptic to mesoscale features at work here this evening as anticipated. The primary synoptic upper wave has become more neutrally tilted across Iowa early this evening and is helping broad convective support across the area through upper lift and higher effective shear (30-40 kt in north central Illinois inching eastward). An mesoscale convective vortex (MCV) emanating northeastward from central Illinois late this afternoon has helped the thunderstorms into the southern forecast area. In-between, which has the greatest thunderstorm coverage as of 715 pm, is a result of both of these features as well as a plethora of merging outflow boundaries. It is along this convergence zone and southward that instability is the highest (MUCAPE of around 1500 J/kg) and moisture is too (850 mb dew points of 16C+). Low-centroid, warm rain processes are becoming more dominant here, as some overturning has occurred with previous convection to limit deeper instability and cores. This is resulting in localized corridors of flash flooding threat, though tough to say if any more will lock into place going forward. Individual storm motions are enough to limit any widespread threat, but especially heavy rates as has been observed and core training are possible problems near that convergence zone. That also had been the case in southern Ford County where estimates of 2.5 to 4 inches of rain fell. Expecting a gradual east-southeastward movement of activity, with some rain and spotty storms continuing behind the main activity into early overnight. While a decent upper wave approaching, the overturning is winning out limiting the severe threat, and the flash flood threat will wane likely quickly after 9-10 p.m. MTF && .SHORT TERM... 216 PM CDT Through Tuesday night... Primary focus during the short term is on the convective potential this afternoon and evening, as well as an attendant threat for some severe weather. Skies have cleared out nicely in the wake of this morning's weakening MCs with essentially mostly sunny conditions prevailing south and east of a La Salle to Waukegan line. A few areas of enhanced surface convergence are noted in both observations and visible satellite imagery, with one in the vicinity of the differential heating zone across our northwest, with at least two additional areas elucidated by streets of lumpier cumulus in the vicinity of the I-55 corridor. With temperatures having warmed into the mid and eventually upper 80s to near 90 where the sun has come out and dewpoints hovering around 70, the airmass has become moderately unstable with little to no lingering MLCINH. Large scale forcing for ascent is still in the nascent stages of overspreading the area, but jet divergence is clearly increasing overhead based on recent mid and upper level moisture channel satellite loops. As a result, it's not all too surprising to see storms taking off as early as they have. Main corridor to watch here over the next several hours is mainly near I-55 and I-65. As well, we'll be monitoring the differential heating area which seems to have encouraged increased convergence towards Kane to Lake counties where additional convection could tend to focus. Deep layer shear has increased sufficiently to support some storm organization and rotating mid-level updrafts, although this is sort of towards the lower end of that spectrum space. Still, even with the rather paltry mid-level lapse rates, storms will probably be capable of producing both hail and damaging wind gusts as they get going through the afternoon. Semi-training may also take place initially which could result in sporadic instances of mainly urban and small stream minor flooding. By late this afternoon and into the evening, things get a little unclear, especially given the potential for somewhat widespread shower/storm development through the afternoon hours here...what this does to the environment still remains a bit unclear. Either way, signs point to additional storms potentially developing closer to the actual cold front across central Iowa ahead of the main shortwave, and this activity could attempt to merge with the mass of storms drifting north out of the St. Louis area. Should upscale growth take place, a loosely-defined MCS could make a run at mainly the southern half of our area during the evening hours. If convective coverage this afternoon gets high enough, then would tend to think the severe wind risk with this next complex might be muted to a good degree, although there does seem to be a bit of a 700-500 mb wind response with this shortwave which could act to bolster cold pool amalgamation and subsequent acceleration--and this is corroborated by some 40 kt wind retrievals on DVN's VWP. We'll continue to highlight mainly our I-80 and south locales for this later evening threat. Still don't think the flash flood threat looks too appreciable at this point, but certainly will be a potential for localized corridors to pick up 2-3" of rain before things clear out from west to east overnight. Main corridor for this seems to be near and south of I-55. For Tuesday, things are looking much cooler and probably will see quite a bit of cloud cover develop through the day. An additional shortwave will pinwheel overhead and could squeeze out some showers, some of which could be pretty gusty given increased winds just off the deck. Think the potential for thunder may remain somewhat muted given fairly robust mid-level subsidence/drying. Things look to dry out--at least temporarily--Tuesday evening and overnight. Carlaw && .LONG TERM... 220 PM CDT Forecast thinking remains largely unchanged from the previous discussion. Due to ongoing active weather, the long term discussion will not be updated today. Previous discussion issued at 153 AM CDT Wednesday through Sunday... The Great Lakes will remain beneath slow-moving upper-level troughing in the middle of the week allowing for a continuation of overall pleasant conditions. Highs and lows Wednesday should top off right around 80 / 60, respectively, with light northwesterly winds. A lake breeze with muted inland penetration should allow for locally cooler temperatures along the shore line especially in northwestern Indiana. Scattered afternoon showers and perhaps a weak thunderstorm are possible during the afternoon hours as a shortwave embedded in the broad troughing aloft swings through the western Great Lakes. Thursday and Friday, the upper-level pattern will transition into a more summer-like regime with zonal to at times anticyclonic flow over much of the United States. As such, low- level flow will become south/southwesterly enabling the return of warm and moist conditions. Ensemble model guidance suggests chances for showers and thunderstorms will increase markedly Friday night onward. Borchardt && .AVIATION... For the 00Z TAFs... Main forecast concerns include... Showers and thunderstorms trends through this evening. Wind directions through this evening. Low MVFR... possible IFR cigs tonight/Tuesday morning. Complex convective trends will continue over the next few hours this evening. A line of showers and thunderstorms has developed generally along the I-80 corridor with another line near Rockford along the cold front. This activity will likely continue over the next few hours with high rain rates resulting in reduced visibilities to near 1 1/2 SM in the heavier showers. Wind directions could also be highly variable and gusty at times due to any resultant thunderstorm outflow boundaries, with a more prevailing direction out of the northeast for Chicago area terminals and northwest at RFD. Primary focus for this TAF issuance was on the immediate convective trends, but mvfr cigs still look to develop by late this evening and continue into early Tuesday morning with IFR cigs also possible. Expect these to then lift heading into the morning on Tuesday. Widely scattered showers are then possible Tuesday afternoon with northwest winds becoming gusty at times. Petr && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 22, 3:04 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
304 PM CDT Mon Jun 22 2020
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-232015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
304 PM CDT Mon Jun 22 2020 /404 PM EDT Mon Jun 22 2020/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited hail risk...up to half dollar size.
Elevated damaging wind risk...up to 65 mph.
Limited Flooding Risk.
DISCUSSION...
An area of showers and thunderstorms, initially focused mainly
south and east of a La Salle to Waukegan line, will continue to
develop this afternoon. Some storms could be severe with a threat
for damaging wind gusts and large hail, mainly with the storms
south of I-80.
An additional area of storms may develop and move into the region
very late this afternoon and into the evening hours. A threat for
locally strong to potentially damaging winds could exist with this
activity as well, mainly south of I-88. Finally, localized
instances of flooding will be possible through this evening due to
multiple rounds of thunderstorms.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Wednesday through Sunday...
Limited Thunderstorm Risk.
DISCUSSION:
Isolated afternoon thunderstorms are possible Wednesday and
Thursday. Additional storms chances exist late Friday into
Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter reports will be appreciated this afternoon and evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east northeast at 25 mph.
LMZ740>745-232015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
304 PM CDT Mon Jun 22 2020
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited hail risk...up to nickel size.
Limited thunderstorm wind gust risk...up to 50 kts.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Wednesday through Sunday...
Limited Thunderstorm Risk.
Carlaw
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Jun 22, 5:40 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
540 PM CDT Mon Jun 22 2020
ILZ021-222330-
Grundy IL-
540 PM CDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRUNDY COUNTY UNTIL 630
PM CDT...
At 540 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mazon, or near Morris, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Morris, Channahon, Minooka, Coal City, Diamond, Mazon, Carbon Hill
and Verona.
Including the following interstate...
I-80 near mile marker 111.
This includes... Gebhard Woods State Park and William G Stratton
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Illinois.
LAT...LON 4132 8855 4146 8829 4146 8827 4145 8825
4125 8825 4121 8850
TIME...MOT...LOC 2240Z 243DEG 18KT 4127 8845
CarlawLocal storm report, Jun 22, 5:42 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
542 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HEAVY RAIN 1 WSW PORTAGE PARK - CH 41.95N 87.77W
06/22/2020 M1.30 INCH COOK IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 1.3 INCHES
IN 30 MINUTES.
&&
WSLSpecial weather statement, Jun 22, 6:15 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
615 PM CDT Mon Jun 22 2020
ILZ019-032-230000-
Livingston IL-La Salle IL-
615 PM CDT Mon Jun 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON AND
SOUTHWESTERN LA SALLE COUNTIES UNTIL 700 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wenona, or 12 miles west of Streator, moving east at 25 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Streator, Wenona, Tonica, Grand Ridge, Lostant, Cornell, Kangley,
Long Point and Leonore.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and north central Illinois.
LAT...LON 4123 8906 4132 8877 4099 8871 4099 8905
4110 8905 4111 8907
TIME...MOT...LOC 2315Z 248DEG 23KT 4107 8907
KluberLocal storm report, Jun 22, 6:32 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
632 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HEAVY RAIN 3 S PAXTON 40.42N 88.09W
06/22/2020 M3.03 INCH FORD IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 3.03 INCHES
OVER 3 HOUR PERIOD ENDING AT 607PM. ALSO
1.51 INCHES IN 30 MINUTES.
&&
WSLSpecial weather statement, Jun 22, 7:04 PM CDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville 704 PM CDT Mon Jun 22 2020 ILZ106-230030- Northern Will IL- 704 PM CDT Mon Jun 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILL COUNTY UNTIL 730 PM CDT... At 703 PM CDT, Doppler radar was tracking a strong thunderstorm over south Plainfield, moving east at 20 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Joliet, Romeoville, south Plainfield, Lockport, Ingalls Park, Shorewood, Rockdale, Crest Hill, Crystal Lawns and Fairmont. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for northeastern Illinois. LAT...LON 4150 8804 4153 8826 4161 8826 4165 8803 TIME...MOT...LOC 0003Z 269DEG 19KT 4157 8822 Kluber
Local storm report, Jun 22, 7:34 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
734 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HEAVY RAIN 3 S PAXTON 40.42N 88.09W
06/22/2020 M3.03 INCH FORD IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 3.03 INCHES
OVER 3 HOUR PERIOD ENDING AT 607PM. ALSO
1.51 INCHES IN 30 MINUTES.
0519 PM HEAVY RAIN 1 NNE LOMBARD 41.89N 88.00W
06/22/2020 M1.76 INCH DUPAGE IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 1.76 INCHES
IN 25 MINUTES.
0514 PM HEAVY RAIN LOMBARD 41.88N 88.01W
06/22/2020 M1.68 INCH DUPAGE IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 1.68 INCHES
IN 25 MINUTES.
0504 PM HEAVY RAIN 1 WSW PORTAGE PARK - CH 41.95N 87.77W
06/22/2020 M1.30 INCH COOK IL PUBLIC
PRIVATE WEATHER STATION OBSERVED 1.3 INCHES
IN 30 MINUTES.
0422 PM HAIL FRANKLIN PARK 41.93N 87.88W
06/22/2020 M1.00 INCH COOK IL TRAINED SPOTTER
SPOTTER REPORTS HAIL RANGING FROM 0.75 TO
1.0 INCH DIAMETER. RELAYED VIA AMATEUR RADIO
OPERATOR.
0300 PM TSTM WND DMG WHEELER 41.51N 87.19W
06/22/2020 PORTER IN TRAINED SPOTTER
TRAINED SPOTTER REPORTS TREE DAMAGE ALONG
IN-130 NEAR WHEELER. TIME ESTIMATED BY
RADAR.
0130 PM TSTM WND DMG 3 SE CHANNAHON 41.40N 88.19W
06/22/2020 WILL IL EMERGENCY MNGR
WILL COUNTY EMERGENCY MANAGEMENT REPORTS 4
SEMI TRAILERS BLOWN OVER BY WIND ALONG I-55
NEAR ARSENAL ROAD INTERCHANGE. TIME
ESTIMATED BY RADAR.
0120 PM TSTM WND DMG 1 SSW FRANKFORT SQUARE 41.51N 87.81W
06/22/2020 WILL IL PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA SHOWS TREE
SNAPPED NEAR BASE. NEAR 80TH AVENUE AND
US-30 IN FRANKFORT. TIME ESTIMATED BY RADAR.
0115 PM HAIL 1 SW FRANKFORT 41.48N 87.87W
06/22/2020 M0.88 INCH WILL IL PUBLIC
PHOTO SHARED VIA SOCIAL MEDIA SHOWS HAIL
JUST BELOW 1 INCH DIAMETER.
0108 PM HAIL 2 ESE NEW LENOX 41.50N 87.93W
06/22/2020 M0.75 INCH WILL IL TRAINED SPOTTER
TRAINED SPOTTER REPORTS PENNY SIZED HAIL IN
NEW LENOX.
1255 PM HAIL 1 NW MANHATTAN 41.43N 88.00W
06/22/2020 M1.00 INCH WILL IL EMERGENCY MNGR
WILL COUNTY SHERIFFS OFFICE REPORTS
QUARTER-SIZED HAIL IN MANHATTAN. TIME
ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:49 PM CDT | Areal Flood Advisory | LOT | Lake | 3 hr |
Nearby
Beach Hazards Statements in Indiana, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.